The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 66 NO.3 / (1992))
Families of Galois Representations-Increasing the Ramification
Nigel Boston,
Pages. 357-367
Abstract
Contents 0. Introduction 1. Deformation theory 2. Presentation of galois groups 3. Universal representation 4. Components of the deformation space 5. Modular points of the deformation space 6. conclusion
Key words
Mathmatical Subject Classification